Tamoxifen or in Spanish Tamixofeno is the only medicine I have to take daily, for the next 10 years…
The possible side effects are so many. I was hoping to list them here but it’s more than 4 A4’s list of possible side effects. The ones that you have to be wary of are these ones, you can get cancer from Tamixofen or you can go blind. Neither of those feels like a side effect I would want or need.
The side effect I have started to get after being on the drug for a good 20 days is hot flushes. For you women of “that age”, you know what I’m talking about. So I’m not naturally at “that stage” yet, but thanks to Tamixofen I feel HOT!
Honestly, it should be a cheap year for me as I shouldn’t need any central heating, or clothes. Although saying that, the increased hotness during some times also makes me feel super cold at other times… Can there not just be easy for once? I am dressing in full training outfit with sweat wick-away fabric to not end up wearing wet cold clothes.
I haven’t known sweating like this. Maybe a good time to start taking up hot yoga? As I’m already so hot it shouldn’t be a problem to get to the Shavasana stage. I could even just go to “normal” yoga classes and they should turn into Bikram just because of this inner fire burning.
I don’t know if this is a 10 year thing. Will it stop when I stop taking the medicine? Only to then start again as soon as I get to “that stage”? I don’t feel very glamorous dressed up in my winter sweatpants and colorful sweat tops. I’m wearing my wig now as my hair has started thinning even more… My stripey okapi hair is growing in length but as its thinning it’s easier and warmer to wear a wig…
Oh the problems, never mind. The radiotherapy is going ok. Bella is now turning a nuked purple color, but this is not totally unusual, I will let Lovely Lisa, the breast care nurse to have a look at her today.
Keep smiling 🙂 the weather in London has been incredible so far this autumn!